# SDR ASAA1058097

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,505 hours, 3,443 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED "APPROACH WARNING" AT 150 FEET AGL WITH AUTO PILOT DISCONNECT AIRBORNE WINDS INDICATED APX, 10 KT X WIND IN CONJUNCTION WITH LIGHT TURB WAS NOT IDEAL CONDITIONS FOR APPROACH HOWEVER WITHIN TOLERANCE.  DFCS FFR SHOW CH A AND CH B + FGN FCC DROPPED IN APP EACH FCC FAULTS OTHER FCC FAULT CODE 22 11415 AND EACH SHOWED P SPM MON FAULT #22 11479/22 11552.  FOR THIS FAULT PERFORMED LRU TEST BITE 22.30 ELEVATOR TEST GOOD.  PERFORMED FIM 22 11 TASK 801 CURRENT STATUS BITE NR 10 LAND VERIFY BITE #49, ALL GOOD.
